# SDR 2004UALA01168

- Difficulty date: November 25, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 39,605 hours, 14,500 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R DIFFICULT TO ARM.   GALLEY DEBRIS IN GIRT AREA.  GIRT BAR ATTACHMENT SYSTEM WAS CLEANED AND LUBED.
